The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (244 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 2, 2003, pp. 411–431
DOI: 10.4171/ZAA/1153

Published online: 2003-06-30

Controllability Results for Evolution Inclusions with Non-Local Conditions

Mouffak Benchohra[1], E. P. Gatsori[2], L. Gorniewicz[3] and S. K. Ntouyas[4]

(1) Université de Sidi Bel-Abbès, Algeria
(2) University of Ioannina, Greece
(3) Nicholas Copernicus University, Torun, Poland
(4) University of Ioannina, Greece

We prove controllability results for mild solutions defined on a compact real interval for first order differential evolution inclusions in Banach spaces with non-local conditions. By using suitable fixed point theorems we study the case when the multi-valued map has convex as well as non-convex values.

Keywords: Control problems, evolution differential inclusions, set-valued operators.

Benchohra Mouffak, Gatsori E. P., Gorniewicz L., Ntouyas S. K.: Controllability Results for Evolution Inclusions with Non-Local Conditions. Z. Anal. Anwend. 22 (2003), 411-431. doi: 10.4171/ZAA/1153